Retrospective of Children With ADHD and Cardiac Symptoms
There is some evidence suggesting ADHD medication interaction could result in mild myocardial ischemia/infarct.
|Study Design:||Time Perspective: Retrospective|
|Official Title:||A Retrospective Study of Children With ADHD and Cardiac Symptoms|
|Study Start Date:||January 1999|
|Study Completion Date:||September 2007|
Children with no previous cardiac history who have been on Adderall for ADHD, have developed acute cardiac symptoms after the addition of Straterra for the treatment of ADHD.
We wish to do a study of the medication interactions of Straterra and other ADHD medications focusing on the cardiac manifestations.
We will collect the following information on each patient: Medical Record Number, Account number, Dates of Admission, Discharge, Treatment or Death, Information Regarding Cardiac Signs and Symptoms, Medication Information, Age, Weight, Diagnoses
Please refer to this study by its ClinicalTrials.gov identifier: NCT00266955
|United States, Georgia|
|Children's Healthcare of Atlanta|
|Atlanta, Georgia, United States, 30322|
|Principal Investigator:||Martha Clabby, MD||Children's Healthcare of Atlanta|